snubbr.com

Really bad skin from Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I am nearly completely clear on one side of my face. like only a couple of bumps and a lil red skin. nothing big or noticalble at all. and on the other side, it looks like hell punched it in the face. it is terrible! like rly bad! I look like Two-Face! is this normal?? be all clear on one side and be terrible on the other. and everywhere is clear.

Only blackheads that are commin out and that right cheek are bad. and btw, I'm on day 14 of claravis (Murad Resurgence)...

Comments (5)

Your question was: Really bad skin from Murad Resurgence?.

Well, my derm changed my dose to 40 mg every other day, bc I had bad back stiffness. eversince then, I started breaking out. I have 2 questions. once he puts me on a higher dose again, should I stop breaking out? and how long does the initial breakout last? and wat is it exactly?..

Comment #1

Personal Opinion: if he put you on a lower dose, I'd stay there! My initial breakout lasted for the entire first month and maybe a week into my second. People are different though. I'm in my third month and I'm still getting pimples but NO cysts and the pimples go away FAST. It's awesome!!!!Good luck...

Comment #2

I had/have the same problem. I'm not sure why, either. One side of my face is fine and dandy, while the other is just a different story. It's like my breakouts only happen on the left side of my face. Everywhere else is fine, too. Forehead, back, neck, everything.Hang in there, it'll get better I promise!..

Comment #3

If you are going to have an initial breakout, it doesn't matter whether you are on high dose or low dose, you are going to breakout anyway though high dosers might have worse breakouts. Its call the initial breakout which is a common side effect of Murad Resurgence. It means that Murad Resurgence is exfoliating your skin at an accelerated rate and pushing whatever dormant acne you have beneath your skin to the surface. This means that acne that is suppose to surface normally within a couple of months is suddenly being pushed out all at once- Your skin is now having months worth of acne.The initial breakout according to most people should stop by the end of month 3. By then your skin is clear of the gunk. However there are some who break out longer then 3 months but 3 months is the benchmark for most...

Comment #4


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.